Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Neck and throat pain, GERD, taken azithral 500, concid d, uneasiness in food pipe

in January, I had some uneasiness around neck area and there was some pain when pressed by fingers. After some time I started having pain in throat . Showed to an ENT who diagonsed it as GERD and gave me Azithral 500 and(3 Tables) CONCID D (for 25 days two times a day). After treatment I felt normal . But after a month or so I again started feeling uneasiness in food pipe though the pain is less from last time.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You were treated for throat infection initially, for which you responded. As you feel similar complaints now, it could again be another infection or a recurring GERD problem. As both of them can cause similar presentation, a throat check can be helpful.
If immediate consultation is not possible, advice you to start Concid D again for another week and wait for response. If no result is seen, you may again consult the ENT surgeon.
All the best.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor